# SDR CALA2023091102757

- Difficulty date: September 10, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 76,140 hours, 32,682 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Panel
- Part number: D5547100200000B
- Condition: Damaged
- Location: L/H Rudder Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THERMOGRAPHIC INSPECTION OF THE L/H RUDDER SIDE PANEL, NDT NOTES WATER INGRESS AT THE 12TH FASTENER FROM TOP AT 6.75" FROM THE TRAILING EDGE. INDICATION MEASURES AT 3.5" X 3.0". () LH RUDDER SIDE PNL REPAIRS COMPLETED AS REQUIRED SRM 55-41-13-30 0-025 COMPOSITE REPAIRS- SRM 51-77-11-911-018 FORM''S 44-008 ATTACHED EMP#: V933812 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 69937
